Home » Frequently asked Questions on Health » What can cause a rash on the penis?

What can cause a rash on the penis?

Q: I am 61 years old. For the last one month I am suffering from some sort of rashes on my penis and the skin. It is very red now and is itching. I was given some cream called TRAVOCORT to apply. But it is still there. I am washing with dettol and keeping clean. Please let me know how to cure this disease.

A:Either you are having candidal balanoposthitis or contact dermatitis to dettol. Stop dettol and local soap use. Clean with normal saline. Consult a dermatologist for appropriate treatment. Please also get your urine and blood tested for sugar.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------